# SDR YENA2023081800958

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 02725
- Aircraft time: 65,088 hours, 23,141 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8663, MLB-FLL. 'MAIN FWD LEFT DOOR DIFFICULT TO ARM, THE SLIDE HANDLE DOES NOT GO IN COMPLETELY- NEEDS A HARD PUSH DOWN; FOUND DEBRIS AT GIRTH BAR STILL PLATE CLEANED SAME L1 DOOR FUNCTION GOOD PER AMM 52-10-00.'
